# SDR 00682

- Difficulty date: October 12, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Part number: TYPICAL
- Condition: Dented
- Location: Sta1166 Str 17l
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FUSELAGE FRAME AT FS 1166 ABOVE STR 17 WL 210 HAS A DENTED FLANGE CORRECTIVE ACTION: REPAIRED FRAME IAW TIMCO REO S00340 BY CUTTING OUT DAMAGED AREA AND INSTALLING REPAIR DOUBLERS
